# SDR 2006FA0001072

- Difficulty date: September 4, 2006
- Submitted: November 15, 2006
- Operation: General aviation
- Aircraft: N4112R
- Make and model: Piper PA-32-300
- Aircraft serial: 3240431
- Engine: Lyc TIO540*
- System (JASC): 2710 · Aileron Control System
- Part: Shaft
- Part number: 6271605
- Condition: Failed
- Location: Ailerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE HOLE IN THE SHAFT WAS MISDRILLED WHERE THE TAPER PIN ATTACHES IT TO THE SPROCKET, WHICH IS PART OF THE AILERON CONTROL SYSTEM.  THE MISDRILLED HOLE ALLOWED THE PIN TO BREAK FREE OF THE SHAFT.  THIS FAILURE CAUSED THE SEPARATION OF THE RT CONTROL WHEEL FROM THE AIRPLANE FLIGHT CONTROL SYSTEM.  THIS PROBLEM WAS FOUND WHILE CONDUCTING OTHER MAINTENANCE ON THE AIRCRAFT.  THE PART IS AVAILABLE FOR INSPECTION.  PHOTOS OF THE PART ARE AVAILABLE VIA E-MAIL. (K)
